# SDR USAA030022

- Difficulty date: March 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WEB CRACKED .5 INCH CRACK, BS 1440 AFT CARGO DOOR CUTOUT INBOARD UPPER BOLT HOLE.  INSTALLED WEB SPLICE REPAIR PER EA 87120.  (M)
